# SDR 39LA2014061171

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N408HH
- Make and model: Skrsky S61N
- Aircraft serial: 61716
- Aircraft time: 29,726 hours, 60,643 cycles
- Engine: Ge CT581402
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: N301A000
- Part serial: 61424
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE PILOTS RADIO WAS INTERMITTENT DURING TRANSMISSIONS.  RETURNED WITHOUT INCIDENT.  REMOVED AUDIO CONTROL PANEL PN N301A-000, SN 61424 & INSTALLED AUDIO CONTROL PANEL PN N301A-000, SN 63385 IAW MM, OPERATIONS CHECKED GOOD.
